Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Getting acne on face after ejaculation, lack of appetite. Remedy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2000
Answered : 451 Questions
I get Acne after masturbation on face. How can I prevent it. It always happens after every ejaculation. I'm an 19 yr old male. I live in UK. So please help me. And it's true. I experience this only whenever I have an ejaculation. I need some remedy for this or tell me how to prevent this acne/pimples on face. Please help.
Posted Wed, 18 Apr 2012 in Acne
Follow-up: Getting acne on face after ejaculation, lack of appetite. Remedy? 4 minutes later
Plus I loose epitite
Answered by Dr. Jagdish 6 hours later
How can I prevent it.
So please help me

You are right. Acne is aggravated by excess androgenic. But there are other factors involved in the mechanism of Acne: Excess sebum production caused by Outlet obstruction of the sebaceous follicle; Increased proliferation of the bacteria Propionibacterium acnes in the sebaceous follicle; and Inflammation caused by sebum escaping into the surrounding skin.

So masturbation/ejaculation you describe indicate high adrenergic activity. But we can not decrease any activity.

The management is standard:
1. Wash your skin gently twice daily with an antibacterial soap or cleanser containing salicylic acid, not regular soap, as it is alkaline and will promote bacterial growth. Don't scrub too hard, as this will irritate your skin further. salicilic acid and hydrogen peroxide containing cleaners work great.

2. Drink 6-8 glasses of water

3. Use Clindamycin 1% gel or cream daily

4. If the Acne still not controlled you needs oral antibiotics.

In summary management starts with cleaners and use of one kind of antibitic cream.

Disclaimer: The information on this email and portal is provided for general informational purposes only and SHOULD NOT be relied upon as a substitute for sound professional medical advice, evaluation or care from your physician or other qualified healthcare provider as a complete assessment of an individual has not taken place. Nothing on this email and website should be used for treating or diagnosing a medical or health condition. This is not a replacement for Doctor - patient relationship and physical examination by other qualified healthcare provider.

Above answer was peer-reviewed by
Follow-up: Getting acne on face after ejaculation, lack of appetite. Remedy? 4 hours later
What oral antibiotic would be available to me in the UK?
Answered by Dr. Jagdish 18 hours later

I propose to use the topical first as oral antibiotics come with side effects.

If you tried them and still not helpful, then you can ask your doctor for a prescription of tetracycline or macrolide like Erythromycin. Tretinoin formulations are excessively used these days. You definitely need a prescription for all of the above.

Wish you Good Health.

DISCLAIMER : This advice is based upon history as provided by the patient as there is no Physician – Patient relationship established. The patient has not been examined per se. The advice is not valid for medico-legal purposes. Please see a local doctor before acting upon the advice.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor